feeling as if my heart is not quite right

Hi,

I have had two ablations. My last one was in December and I have felt perfect. However over the last few days I have not felt right. My heart beat has not seemed regular and I went to the doctors who have done two ecgs. He said that this mornings reading was better than last nights. he will forward the ecgs to pap worth who did my ablations. the doctor did not seem overly concerned. I am wondering of anyone else has had these sorts of symptoms of just feeling that things were going wrong again?

Thanks

5 Replies

oldestnewest
  • Hope you're feeling better soon. I've not had an ablation but will be interested in what others have to say. It seems reassuring that your doctor is not concerned -

  • I have had days when I do not feel right. But every time the ECG came back normal, so it can sometimes bee feeling only. But if you doctor says that something is wrong, you should ask him - what exactly. The main thing is that you are looked after and that you went to the doctor and that they are informed. Hope that you will be feeling better soon.

    After my ablation I started feeling good only after 2 years. :) So it can be that you heart still is calming down from the procedure.

  • thank you. Today I ended up at the doctors again as I went to play golf and could not play due to my chest pounding. I went straight to the docs and had an ecg. He was completely unsympathetic and said that my heart was beating fast but still in rythm. Gave me beta blockers to take. I feel like I am back at square one again. It was interesting to read that it took yours a while to settle. The Wierd thing is that I have been great for six months so sort of expected that to continue.

  • Oh, thats great news that you are still in rhythm. Maybe you are overdoing physical exercises now when you are feeling better?

    I actually take Beta blockers all the time since ablation. If not, my heart runs more, I get stressed more, I get extra beats and I am worried that I will end up in the hospital. I take 25 mg in the morning and 25 mg in the evening. Small amount, but seems that I can not get rid of those tablets. My doctor tells it is OK to take them if they help me.

  • I am finding your comments really useful thank you. I know a lot of people who do take them daily and it enables them to live a normal life. I dont think there is anything wrong with that. I am glad you are good and hope it continues. I am waiting to hear from pap worth today to see what they think of the ecgs that my doctor has emailed to them. Fingers crossed for good news.

You may also like...